mental-health-icon
Insomnia's
Dr Naresh I posted my problem earlier that I was suffering from depression from two weeks and I was taking medicine fluxotine 40 mg and depakine chrono 500 mg and revotril .5 mg after two weeks I completed the course and stopped the medicines but now from past 5 days I am unable to sleep for whole night and my weight is getting reduced by 4 kgs sir what could be the reason for it. Please help I will be very thankful to you .
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello ..you must ask doubts in private section so that same doctor will answer you.....you should get up and go to bed at regular timing each day.. Don't have too much of coffee or tea , avoid watching TV, playing games at bed , relax do breathing exercise ,listen to some music , do exercise in morning,..consult psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.